Finitely presented subgroups of the self-homotopy equivalences group.
Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 537-548
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
group of homotopy classes, self-equivalences, nilpotent space, minimal models, algebraic groups
@article{MZ_1996__221_1_174866,
author = {Ken-ichi Maruyama},
title = {Finitely presented subgroups of the self-homotopy equivalences group.},
journal = {Mathematische Zeitschrift},
pages = {537--548},
year = {1996},
volume = {221},
number = {1},
zbl = {0862.55006},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174866/}
}
Ken-ichi Maruyama. Finitely presented subgroups of the self-homotopy equivalences group.. Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 537-548. http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174866/